Follow
YanYan Li
YanYan Li
Professor of Mathematics, Rutgers University
Verified email at math.rutgers.edu
Title
Cited by
Cited by
Year
Prescribing scalar curvature on Sn and related problems, Part I
Y Li
Journal of Differential Equations 120 (2), 319-410, 1995
471*1995
Uniqueness theorems through the method of moving spheres
Y Li, M Zhu
4481995
Blow-up analysis for solutions of− Äu= Ve u in dimension two
Y Li, I Shafrir
Indiana University Mathematics Journal 43 (4), 1255-1270, 1994
4291994
Remark on some conformally invariant integral equations: the method of moving spheres
YY Li
Journal of the European Mathematical Society 6 (2), 153-180, 2004
3922004
Harnack type inequality: the method of moving planes
YY Li
Communications in Mathematical Physics 200, 421-444, 1999
3771999
Gradient estimates for solutions to divergence form elliptic equations with discontinuous coefficients
YY Li, M Vogelius
Archive for rational mechanics and analysis 153, 91-151, 2000
3652000
Estimates for elliptic systems from composite material
Y Li, L Nirenberg
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
3272003
On a min-max procedure for the existence of a positive solution for certain scalar field equations in RN.
A Bahri, YY Li
Revista Matematica Iberoamericana 6 (1-2), 1-15, 1990
2901990
On a variational problem with lack of compactness: the topological effect of the critical points at infinity
A Bahri, Y Li, O Rey
Calculus of Variations and Partial Differential Equations 3, 67-93, 1995
2861995
Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations
YY Li, L Zhang
Journal d¢Analyse Mathematique 90 (1), 27-87, 2003
2702003
Study on effect of jellyfish collagen hydrolysate on anti-fatigue and anti-oxidation
JF Ding, YY Li, JJ Xu, XR Su, X Gao, FP Yue
Food Hydrocolloids 25 (5), 1350-1353, 2011
2652011
On a singularly perturbed elliptic equation
YY Li
2621997
On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions
T Jin, YY Li, J Xiong
Journal of the European Mathematical Society 16 (6), 1111-1171, 2014
2582014
On some conformally invariant fully nonlinear equations
A Li
Rutgers The State University of New Jersey, School of Graduate Studies, 2004
1932004
Yamabe type equations on three dimensional Riemannian manifolds
Y Li, M Zhu
Communications in Contemporary Mathematics 1 (01), 1-50, 1999
1831999
The Yamabe problem on manifolds with boundary: existence and compactness results
ZC Han, Y Li
1631999
A sup+ inf inequality for some nonlinear elliptic equations involving exponential nonlinearities
H Brezis, YY Li, I Shafrir
Journal of functional analysis 115 (2), 344-358, 1993
1511993
On" multibump" bound states for certain semilinear elliptic equations
S Alama, YY Li
Indiana University mathematics journal, 983-1026, 1992
1511992
Existence of many positive solutions of semilinear elliptic equations on annulus
YY Li
Journal of Differential Equations 83 (2), 348-367, 1990
1471990
An extension to a theorem of Jörgens, Calabi, and Pogorelov
L Caffarelli, Y Li
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1452003
The system can't perform the operation now. Try again later.
Articles 1–20